# SDR DALA2022041902721

- Difficulty date: April 14, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 69,600 hours, 32,227 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3259 CORROSION BEARING OB FLAP PENDULUM ASSY O/B POSITION ON RH WING. CORRECTIVE ACTION: REPAIRED PER ERA 598347-14 PRI REV ORIGINAL. (2196527)
